# SDR 2005F00101

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N718
- Make and model: Lkheed P38L
- Aircraft serial: 8187
- Engine: Allsn V1710*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20211170
- Part serial: 19918
- Condition: Loose
- Part time: 2,602 hours, 1,498 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL ASSEMBLY RETURNED FOR LOOSE TIE BOLTS, OF 18 TIE BOLTS INSTALLED 2 ARE MISSING 11 ARE LOOSE.  MFG HAS NOW ISSUED SL F6137-32-843 IN HOPES THIS WILL RESOLVE.
